No Cover Image

Journal article 375 views 9 downloads

Killed distribution dependent SDE for nonlinear Dirichlet problem

Feng-yu Wang Orcid Logo

Discrete and Continuous Dynamical Systems - S, Volume: 16, Issue: 5

Swansea University Author: Feng-yu Wang Orcid Logo

Check full text

DOI (Published version): 10.3934/dcdss.2022205

Published in: Discrete and Continuous Dynamical Systems - S
ISSN: 1937-1632 1937-1179
Published: American Institute of Mathematical Sciences (AIMS) 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Nonlinear Dirichlet problem, killed distribution dependent SDE, coupling by projection, well-posednes
College: Faculty of Science and Engineering
Funders: Supported in part by NNSFC (11831014, 11921001) and the National Key R&D Program of China (No. 2020YFA0712900)
Issue: 5